# SDR CKSA98683

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: 65B0782669
- Condition: Corroded
- Location: Ws 1185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER T-CHORD OF WEB AT ZONE 500, OLES 1185 LT WING, SEVERE EXFOLIATED CORROSION EXISTS AT NOTED LOCATION MEASURES 12.0 X 1.5.  REPAIRED IAW BOEING ASA CKF-EXW-121 SUPP SHT 1.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7C15021 NR 706, CPCP TASK CARD NR C57-510-01-01.
